# SDR ASAA2021081335714

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 60,340 hours, 24,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C LEFT, LAST TWO EMERGENCY EXIT AISLE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1898) REF B737-900 AMM 33-51-06-960-806. 4 C/B'S OPENED, TAGGED, AND RESET. ALL EMERGENCY LIGHTS OPS TEST PASS.
